Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCombinatorial generators of the multilinear polynomial identities.
Author(s) Victor Latyshev
TypeArticle in Journal
AbstractA Gröbner-Shirshov basis (a combinatorial system of generators) is defined in the set of multilinear elements of a T-ideal of the free associative algebra with a countable set of indeterminates. A combinatorial version of the well-known Specht problem about the finite basedness of polynomial identities of an arbitrary associative algebra is formulated. A “combinatorial Spechtness” property of the multilinear product of commutators of degree 2 and the same property for the three-linear commutator are established.
ISSN1072-3374; 1573-8795/e
URL http://link.springer.com/article/10.1007%2Fs10958-008-0049-5
LanguageEnglish
JournalJ. Math. Sci., New York
Volume149
Number2
Pages1107--1112
PublisherSpringer US, New York, NY
Year2008
Edition0
Translation No
Refereed No
Webmaster